Equate - Allergy Cetirizine 10 mg, 45 Tablets (Compare to Zyrtec) from Wal-Mart Stores, Inc.

Equate - Allergy Cetirizine 10 mg, 45 Tablets (Compare to Zyrtec) from Wal-Mart Stores, Inc.
Equate - Allergy Cetirizine 10 mg, 45 Tablets (Compare to Zyrtec) from Wal-Mart Stores, Inc. (click images to enlarge)
pinterest

Equate - Allergy Cetirizine 10 mg, 45 Tablets (Compare to Zyrtec) from Wal-Mart Stores, Inc.

Product prices and availability are accurate as of and are subject to change. Any price and availability information displayed on at the time of purchase will apply to the purchase of this product.

Description of Equate - Allergy Cetirizine 10 mg, 45 Tablets (Compare to...

We are happy to present the fantastic Equate - Allergy Cetirizine 10 mg, 45 Tablets (Compare to Zyrtec).

With so many available today, it is wise to have a brand you can trust. The Equate - Allergy Cetirizine 10 mg, 45 Tablets (Compare to Zyrtec) is certainly that and will be a superb acquisition.

For this reduced price, the Equate - Allergy Cetirizine 10 mg, 45 Tablets (Compare to Zyrtec) comes highly recommended and is always a popular choice with many people. Wal-Mart Stores, Inc. have included some nice touches and this means great value.

Manufacturer Description

Equate cetirizine hydrochloride 10mg antihistamine allergy relief is useful in the fight against seasonal allergies . Equalize allergy relief temporarily relieves runny noses, sneezing, itchy noses or throat. It also helps with itchy, watery eyes due to hay fever or other respiratory allergies. Works for indoor and outdoor allergies.

Product Features

Compare to Zyrtec Active Ingredient. Cetirizine Hydrochloride 10 mg. Original Prescription Strength. 24 Hour Relief of: Sneezing, Runny Nose, Itchy, Watery Eyes, Itchy Throat or Nose. Indoor and Outdoor Allergies. 45 Tablets.